# SDR SWAA2025032498155

- Difficulty date: February 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION LOCATED ON TAIL CONE BS 1156 AT LOWER POSITION RH SIDE. 2025-139317<[01] TOOL USED: CALIPER P/N 500-197-30; S/N B20189571; DUE DATE: 06-JUN-25.;[02] STEP 3 TOOL USED THERMOGRAPHIC CAMERA P/N:FLIR T300; S/N: 48800502; CAL DUE DATE: 11-OCT-25;[03] TOOL USED : HOT BONDER P/N: HCS9000B; S/N: 18175469; DUE DATE: 14-AUG-25.;[04] TOOL USED: SCALE: P/N: CR5200; S/N: 8343110867; DUE DATE: 05-MAR-25;[05] REPAIRED TAIL CONE BS 1156 AT LOWER POSITION RH SIDE IAW B737-800 SRM 53-80-70-2R-1 REPAIR 1 AND B737-800 SRM 51-70-04-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFFS BELOW .;[06] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW .
